MathSciNet Relay Station
MathSciNet bibliographic data
MR171298 (30 #1529) 60.20 (60.30)
Mejzler, D. On a certain class of limit distributions and their domain of attraction. Trans. Amer. Math. Soc. 117 1965 205–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement